MAUDE Adverse Event Report: COLOPLAST A/S IMAJIN DOUBLE LOOP URETERAL STENT

COLOPLAST A/S IMAJIN DOUBLE LOOP URETERAL STENT
Model Number AJ50641400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the patient that had the stent placed subsequently developed a spontaneous perforation of the bladder, reportedly due to the stent.
 
Additional Manufacturer Narrative
After receiving this complaint, we could not search for other complaint as the lot number is not available.Unfortunately, no sample or photo available, we have not been given sufficient information to perform an investigation.This complaint will be used for trend analysis.Root cause unknown.It is concluded that the risks identified are still acceptable and considered as safe.No similar case for aj50641400 since ce marking.

Brand Name
IMAJIN DOUBLE LOOP URETERAL STENT
Common Device Name
DOUBLE LOOP URETERAL STENT
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1-3
humlebaek, 3050
DA  3050
MDR Report Key10091757
Report Number9610711-2020-00016
Device Sequence Number14299547
Product Code FAD
UDI-Device Identifier05708932059572
UDI-Public05708932059572
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013921
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAJ50641400
Device Catalogue NumberAJ5064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;